Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 24, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Mar 26, 2023, 4:21 PM CDT for Allen Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2023, 4:21 PM CDT (21:21 UTC)
- Expired
- Mar 26, 2023, 4:34 PM CDT
- In force
- 13 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Allen Parish, LA, Evangeline Parish, LA, Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 41 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 12:44 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted.
036
WFUS54 KLCH 262121
TORLCH
LAC003-039-079-262145-
/O.NEW.KLCH.TO.W.0024.230326T2121Z-230326T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
421 PM CDT Sun Mar 26 2023
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
South central Rapides Parish in central Louisiana...
Northwestern Evangeline Parish in central Louisiana...
Northeastern Allen Parish in southwestern Louisiana...
* Until 445 PM CDT.
* At 421 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Elizabeth, moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Glenmora around 445 PM CDT.
Other locations impacted by this tornadic thunderstorm include Union
Hill, Mcnary and Forest Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3091 9241 3081 9278 3088 9282 3092 9283
3113 9260
TIME...MOT...LOC 2121Z 231DEG 25KT 3084 9279
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Calhoun1 follow-up statement
065
WWUS54 KLCH 262134
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
434 PM CDT Sun Mar 26 2023
LAC003-039-079-262144-
/O.CAN.KLCH.TO.W.0024.000000T0000Z-230326T2145Z/
Rapides LA-Evangeline LA-Allen LA-
434 PM CDT Sun Mar 26 2023
...THE TORNADO WARNING FOR SOUTH CENTRAL RAPIDES...NORTHWESTERN
EVANGELINE AND NORTHEASTERN ALLEN PARISHES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 700 PM CDT for central,
southwestern and west central Louisiana.
LAT...LON 3091 9241 3081 9278 3088 9282 3092 9283
3113 9260
TIME...MOT...LOC 2132Z 231DEG 25KT 3090 9271
$$
CalhounWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Mar 26, 3:00 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 26, 3:00 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
300 PM CDT Sun Mar 26 2023
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Tonight through Tuesday night)
Wx map shows a warm front across Inland Southeast Texas from
Jasper eastward to Fort Polk to south of Alexandria. The front,
coupled with excellent upper level support, and warm and humid
air to the south, is aiding in the severe supercells riding along
the front this afternoon. This will continue for the remainder of
the afternoon. Parishes and counties north of I-10 remain in the
Enhanced to Moderate Risk, along with the Tornado Watch #87 until
7 PM.
For tonight, expect this round of showers and thunderstorms to end
around sunset. The front is expected to drift back southward and
approach the coastal waters. Areas of marine fog expected to
develop once again south of the boundary. Issued the Dense Fog
Advisory for the southern zones south of I-10 of Southern Louisiana
and Southeast Texas into the marine waters including the inland
lakes, bays, and marine waters out 20 nautical miles. Improvement
in visibilities expected after daybreak Monday as the front drifts
southward across the coastal waters. The front is likely to
meander over the coastal waters or just inland for most of the day
Monday.
Another upper level disturbance will interact with the front and
bring an increased chance of showers and thunderstorms Monday
night through Tuesday morning. Not outlined in any severe
potential at the moment, but expecting little more rainfall with
this system. Running the QPF total yielding around 1-2 inches
across most of the area, with locally higher amounts possible.
By Tuesday afternoon, the upper level shortwave expected to move
east of the area, ending the precipitation, and the cold front
expected to finally push southward. Cooler and drier air expected
to filter across the region Tuesday night.
08/DML
&&
.LONG TERM...
(Wednesday through next Saturday)
Slightly cooler and drier air expected to continue through Wednesday,
with lows near 50/lower 50s north to the mid/upper 50s along and
south of the I-10 corridor. Highs Wednesday afternoon in the lower
70s. Lows Thursday morning ranging from the lower/mid 50s north
of I-10, and upper 50s to lower 60s south where southeast flow
expected to return by this time.
By Thursday, the upper level pattern will become more southwest as a
large trough sets up over the Western U.S. By Friday, the strengthening
mid/upper level disturbance and surface low moves across the Midwest.
The tightening pressure gradient expected to bring another windy day
across the entire region Friday. The bulk of the moisture/lift is
expected to stay well north of the region. Blended guidance showed
hardly any chances of precip for the region, and has been trending
this way the last few days. By Friday afternoon, some increase in
chances expected with the approaching frontal boundary, keeping
it at 15-20% across Inland Southeast Texas and Central Louisiana.
As the frontal boundary not expected to move through the region,
the southerly flow will keep the warmer temperatures with highs
near 80 Thursday afternoon, lows in the mid 60s to near 70 by
Friday morning, and highs in the mid 80s Friday afternoon.
Uncertainty continues for Saturday as another upper level
shortwave expected to pass north of the region an may bring a
frontal boundary through the region, or not. Blended guidance
shows about 20-30% chance of showers and thunderstorms along and
north of I-10, less further south, with not much change in
temperatures.
08/DML
&&
.AVIATION...
(18Z TAFS)
Issued at 1220 PM CDT Sun Mar 26 2023
Isolated showers currently present on radar north and along of the
warm front that has moved north into the area. South of the
boundary (where all the southern terminals are) some VCSH will be
hit and miss. North of there (KAEX) stronger storms will be
possible from mid afternoon to the evening hours. Activity will
taper going later into the evening as the boundary starts to sink
south. With that, another round of fog and low CIGS will be
expected. VIS will show little improvement after sunrise with CIGS
likely to remain IFR to MVFR into the late morning hours.
Stigger/87
&&
.MARINE...
A warm front across Inland Southeast Texas and Central Louisiana
will drift back south overnight as a cool front and approach the
coastal waters by daybreak. Areas of marine fog expected to
develop once again, with Dense Fog Advisories posted for the
inland lakes, bays, and marine waters out 20 nautical miles.
Improvement in visibilities expected after daybreak Monday as the
front drifts southward across the coastal waters. The front is
likely to meander over the coastal waters or just inland for most
of the day Monday. Another upper level disturbance will bring an
increased chance of showers and thunderstorms Monday night through
Tuesday morning. By Tuesday afternoon, the cold front expected to
finally push southward, with offshore flow expected through
Wednesday. Expect onshore flow to resume Thursday as the surface
high moves east.
08/DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 60 79 57 72 / 60 10 50 20
LCH 66 82 63 73 / 10 20 60 40
LFT 70 83 65 73 / 20 30 60 60
BPT 66 83 64 75 / 10 10 60 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Dense Fog Advisory from 4 AM to 7 AM CDT Monday for LAZ073-074-
252>254.
TX...Dense Fog Advisory from 4 AM to 7 AM CDT Monday for TXZ615-616.
GM...Dense Fog Advisory from midnight tonight to 7 AM CDT Monday for
GMZ430-432-435-436.
Dense Fog Advisory from midnight tonight to 9 AM CDT Monday for
GMZ450-452-455.
&&
SHORT TERM...08
LONG TERM....08
AVIATION...87Hazardous weather outlook, Mar 26, 3:27 PM CDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 327 PM CDT Sun Mar 26 2023 LAZ027>033-TXZ180-201-259>262-272030- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 327 PM CDT Sun Mar 26 2023 ...TORNADO WATCH 87 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tornado Watch. An Enhanced (level 3 out of 5) to Moderate (level 4 out of 5) Risk for severe storms continues this afternoon into early evening. The main hazards will be large hail and damaging downburst wind gusts, although a quick spin up tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another upper level disturbance will interact with the front and bring an increased chance of showers and thunderstorms Monday night through Tuesday morning. Not outlined in any severe potential at the moment, but expecting little more rainfall with this system. Rainfall around 1-2 inches expected across most of the area, with locally higher amounts possible. By Tuesday afternoon, the upper level shortwave expected to move east of the area, ending the precipitation, and the cold front expected to finally push southward. Cooler and drier air expected to filter across the region Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LAZ073-074-252>254-TXZ615-616-272030- West Cameron-East Cameron-Lower Vermilion-Lower Iberia- Lower St. Mary-Lower Jefferson-Southern Orange- 327 PM CDT Sun Mar 26 2023 ...DENSE FOG ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT MONDAY... This Hazardous Weather Outlook is for south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Areas of dense marine fog expected south of I-10. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Dense marine fog expected to dissipate after daybreak. Another upper level disturbance will interact with the front and bring an increased chance of showers and thunderstorms Monday night through Tuesday morning. Not outlined in any severe potential at the moment, but expecting little more rainfall with this system. Rainfall around 1-2 inches expected across most of the area, with locally higher amounts possible. By Tuesday afternoon, the upper level shortwave expected to move east of the area, ending the precipitation, and the cold front expected to finally push southward. Cooler and drier air expected to filter across the region Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ044-045-055-141>143-152>154-241>243-TXZ515-516-272030- Lafayette-Upper St. Martin-Lower St. Martin-Northern Calcasieu- Northern Jefferson Davis-Northern Acadia-Upper Vermilion- Upper Iberia-Upper St. Mary-Southern Calcasieu- Southern Jefferson Davis-Southern Acadia-Upper Jefferson- Northern Orange- 327 PM CDT Sun Mar 26 2023 This Hazardous Weather Outlook is for south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Patchy fog may form again tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another upper level disturbance will interact with the front and bring an increased chance of showers and thunderstorms Monday night through Tuesday morning. Not outlined in any severe potential at the moment, but expecting little more rainfall with this system. Rainfall around 1-2 inches expected across most of the area, with locally higher amounts possible. By Tuesday afternoon, the upper level shortwave expected to move east of the area, ending the precipitation, and the cold front expected to finally push southward. Cooler and drier air expected to filter across the region Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ470-472-475-272030- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 327 PM CDT Sun Mar 26 2023 This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Patchy fog expected tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another upper level disturbance will interact with the front and bring an increased chance of showers and thunderstorms Monday night through Tuesday morning. By Tuesday afternoon, the upper level shortwave expected to move east of the area, ending the precipitation, and the cold front expected to finally push southward. Offshore flow expected Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-436-272030- Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- 327 PM CDT Sun Mar 26 2023 ...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Areas of dense marine fog expected again tonight through daybreak Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Another upper level disturbance will interact with the front and bring an increased chance of showers and thunderstorms Monday night through Tuesday morning. By Tuesday afternoon, the upper level shortwave expected to move east of the area, ending the precipitation, and the cold front expected to finally push southward. Offshore flow expected Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-272030- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 327 PM CDT Sun Mar 26 2023 ...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Areas of dense marine fog expected again tonight through daybreak Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Another upper level disturbance will interact with the front and bring an increased chance of showers and thunderstorms Monday night through Tuesday morning. By Tuesday afternoon, the upper level shortwave expected to move east of the area, ending the precipitation, and the cold front expected to finally push southward. Offshore flow expected Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 26, 12:53 PM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1253 PM CDT Sun Mar 26 2023
TXZ180-259-261830-
Northern Jasper TX-Tyler TX-
1253 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of Tyler and northern
Jasper Counties through 130 PM CDT...
At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm over
Goodrich, or 7 miles south of Livingston, moving northeast at 55 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodville, Colmesneil, Chester, Ebenezer, Fred, Rockland, Warren,
Town Bluff, Magnolia Springs, Mt. Union, Spurger, Ivanhoe, Sam
Rayburn Dam and Hillister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Texas.
&&
LAT...LON 3106 9456 3106 9453 3104 9450 3105 9449
3103 9448 3103 9447 3104 9444 3111 9406
3053 9399 3053 9454 3101 9466
TIME...MOT...LOC 1753Z 240DEG 49KT 3060 9494
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Stigger/87Special weather statement, Mar 26, 1:29 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
129 PM CDT Sun Mar 26 2023
TXZ180-259-261900-
Northern Jasper TX-Tyler TX-
129 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of Tyler and northern
Jasper Counties through 200 PM CDT...
At 129 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Woodville, moving northeast at 65 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jasper, Woodville, Colmesneil, Chester, Ebenezer, Town Bluff,
Rockland, Ivanhoe, Hillister and Sam Rayburn Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Texas.
&&
LAT...LON 3105 9437 3111 9406 3090 9390 3054 9455
3089 9463
TIME...MOT...LOC 1829Z 228DEG 55KT 3070 9452
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
Stigger/87Local storm report, Mar 26, 2:53 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
253 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 1 E IVANHOE 30.68N 94.39W
03/26/2023 E0.75 INCH TYLER TX PUBLIC
&&
THMLocal storm report, Mar 26, 3:14 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
314 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 1 NW MERRYVILLE 30.76N 93.54W
03/26/2023 E1.50 INCH BEAUREGARD LA PUBLIC
RECEIVED FROM MERRYVILLE TRUCK STOP.
&&
THMSpecial weather statement, Mar 26, 3:58 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
358 PM CDT Sun Mar 26 2023
LAZ028-262130-
Rapides LA-
358 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of central Rapides
Parish through 430 PM CDT...
At 358 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elmer, or over Hineston, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alexandria, Pineville, Hineston, Alexandria International Airport,
Ball, Libuse, Tioga, Otis, Elmer, Kingsville, Sieper, Kolin, Gardner,
Paradise, Calcasieu and Woodworth.
This includes Interstate 49 between mile markers 72 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for central and
west central Louisiana.
&&
LAT...LON 3122 9223 3120 9223 3107 9268 3106 9283
3125 9283 3125 9284 3126 9285 3144 9235
TIME...MOT...LOC 2058Z 244DEG 38KT 3116 9271
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CalhounThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 10:54 PM CDT | Dense Fog Advisory | LCH | Calcasieu, Cameron, Iberia, Jefferson Davis, St. Mary, Vermilion | 10 hr |
| Mar 26, 2:36 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 24 min |
| Mar 26, 2:47 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 28 min |
| Mar 26, 2:59 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 31 min |
| Mar 26, 3:02 PM CDT | Dense Fog Advisory | LCH | Beauregard, Calcasieu, Cameron, Iberia, Jefferson Davis, St. Mary and 2 more | 17 hr |
| Mar 26, 3:02 PM CDT | Marine Dense Fog Advisory | LCH | 18 hr | |
| Mar 26, 3:15 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 18 min |
| Mar 26, 3:31 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 18 min |
| Mar 26, 3:48 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 27 min |
| Mar 26, 3:58 PM CDT | Special Weather Statement | LCH | Rapides | 32 min |
| Mar 26, 4:11 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 34 min |
| Mar 26, 4:28 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 24 min |
| Mar 26, 4:32 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 28 min |
| Mar 26, 4:56 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 43 min |
| Mar 26, 5:18 PM CDT | Tornado Warning | LCH | Avoyelles | 27 min |
| Mar 26, 5:38 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles | 22 min |
Nearby
Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.